# SDR 08FDEA00469

- Difficulty date: February 17, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX139820
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CARGO COMPARTMENT, SEAT TRACK HAS CORROSION FROM STA 1070 TO STA 1130, BL 0.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2. FABRICATED SEAT TRACK IAW SRM 53-10-5, 53-10-2 FIG 7A (ER 01-049) LOCATED AND DRILL NEW SEAT TRACK IAW SRM 51-30-5. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED SEAT TRACK SECTION IAW ER 01-049 SRM 53-10-5 AND 53-10-2 FIG 7.
